Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Smb27

Need help about Accutane ?!

Recommended Posts

Hi,

Okay so im new to this, but i have severe acne and i am going on accutane in less than a month. I need some advice from other accutane users like : Did you use any topical medications or any over the counter treatments while taking accutane? , How badly did you suffer from side effects and what were they? , How bad would it be if i tanned in a tanning bed? ..And maybe if you have any advice or things that you did that helped during your treatment..

Share this post


Link to post
Share on other sites

DO NOT TAN. I've been on accutane for about 12 days now and I went outside for about an hour an a half and I started to burn. Your skin becomes so sensitive. I can not stress it enough. I've already started to get dry skin and lips. My dermatologist said to be careful about using topicals and over the counter medications, but everyone is different. My advice is to use everything in moderation (sunning etc.) I know it sucks because I love tanning and the beach and this summer I can't really go or anything. Lots and lots of sunscreen and moisturizers. Aquaphor is a must and drink lots of water. I guzzle down at least twelve glasses a day. Good luck, clear skin is in sight!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×